22 Publications

Mark all

[22]
2019 | Conference Paper | IST-REx-ID: 7401 | OA
R. Fulek and J. Kyncl, “Z_2-Genus of graphs and minimum rank of partial symmetric matrices,” in 35th International Symposium on Computational Geometry (SoCG 2019), Portland, OR, United States, 2019, vol. 129.
View | Files available | DOI | arXiv
 
[21]
2019 | Journal Article | IST-REx-ID: 5790 | OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4, pp. 365–394, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2019 | Journal Article | IST-REx-ID: 5857 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” Discrete Applied Mathematics, vol. 259, no. 4, pp. 266–231, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[19]
2019 | Conference Paper | IST-REx-ID: 6647 | OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6982 | OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” ACM Transactions on Algorithms, vol. 15, no. 4, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 7034 | OA
R. Fulek and J. Kynčl, “Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4,” Combinatorica, vol. 39, no. 6, pp. 1267–1279, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Conference Paper | IST-REx-ID: 433 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States, 2018, vol. 10692, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Conference Paper | IST-REx-ID: 5791 | OA
R. Fulek and C. D. Tóth, “Crossing minimization in perturbed drawings,” presented at the Graph Drawing and Network Visualization, Barcelona, Spain, 2018, vol. 11282, pp. 229–241.
View | DOI | Download Preprint (ext.) | arXiv
 
[14]
2018 | Conference Paper | IST-REx-ID: 309 | OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[13]
2018 | Conference Paper | IST-REx-ID: 185 | OA
R. Fulek and J. Kynčl, “Hanani-Tutte for approximating maps of graphs,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99.
View | Files available | DOI
 
[12]
2018 | Conference Paper | IST-REx-ID: 186 | OA
R. Fulek and J. Kynčl, “The ℤ2-Genus of Kuratowski minors,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, pp. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 793 | OA
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, and M. Szedlák, “On the existence of ordinary triangles,” Computational Geometry: Theory and Applications, vol. 66, pp. 28–31, 2017.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 794 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” Computational Geometry: Theory and Applications, vol. 66, pp. 1–13, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 795 | OA
R. Fulek, J. Kynčl, and D. Pálvölgyi, “Unified Hanani Tutte theorem,” Electronic Journal of Combinatorics, vol. 24, no. 3, 2017.
View | Files available
 
[8]
2017 | Conference Paper | IST-REx-ID: 6517 | OA
R. Fulek, “Embedding graphs into embedded graphs,” presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand, 2017, vol. 92.
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 1113 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” Journal of Graph Algorithms and Applications, vol. 21, no. 1, pp. 135–154, 2017.
View | Files available | DOI | arXiv
 
[6]
2016 | Conference Paper | IST-REx-ID: 1348 | OA
R. Fulek, “Bounded embeddings of graphs in the plane,” presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland, 2016, vol. 9843, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
[5]
2016 | Conference Paper | IST-REx-ID: 1164 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity II,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2016 | Conference Paper | IST-REx-ID: 1165 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
[3]
2015 | Conference Paper | IST-REx-ID: 1595 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA, 2015, vol. 9411, pp. 99–110.
View | Files available | DOI
 
[2]
2015 | Conference Paper | IST-REx-ID: 1596 | OA
R. Fulek and R. Radoičić, “Vertical visibility among parallel polygons in three dimensions,” vol. 9411. Springer, pp. 373–379, 2015.
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1642 | OA
R. Fulek, J. Kynčl, I. Malinovič, and D. Pálvölgyi, “Clustered planarity testing revisited,” Electronic Journal of Combinatorics, vol. 22, no. 4, 2015.
View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

22 Publications

Mark all

[22]
2019 | Conference Paper | IST-REx-ID: 7401 | OA
R. Fulek and J. Kyncl, “Z_2-Genus of graphs and minimum rank of partial symmetric matrices,” in 35th International Symposium on Computational Geometry (SoCG 2019), Portland, OR, United States, 2019, vol. 129.
View | Files available | DOI | arXiv
 
[21]
2019 | Journal Article | IST-REx-ID: 5790 | OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4, pp. 365–394, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2019 | Journal Article | IST-REx-ID: 5857 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” Discrete Applied Mathematics, vol. 259, no. 4, pp. 266–231, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[19]
2019 | Conference Paper | IST-REx-ID: 6647 | OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6982 | OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” ACM Transactions on Algorithms, vol. 15, no. 4, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 7034 | OA
R. Fulek and J. Kynčl, “Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4,” Combinatorica, vol. 39, no. 6, pp. 1267–1279, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Conference Paper | IST-REx-ID: 433 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States, 2018, vol. 10692, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Conference Paper | IST-REx-ID: 5791 | OA
R. Fulek and C. D. Tóth, “Crossing minimization in perturbed drawings,” presented at the Graph Drawing and Network Visualization, Barcelona, Spain, 2018, vol. 11282, pp. 229–241.
View | DOI | Download Preprint (ext.) | arXiv
 
[14]
2018 | Conference Paper | IST-REx-ID: 309 | OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[13]
2018 | Conference Paper | IST-REx-ID: 185 | OA
R. Fulek and J. Kynčl, “Hanani-Tutte for approximating maps of graphs,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99.
View | Files available | DOI
 
[12]
2018 | Conference Paper | IST-REx-ID: 186 | OA
R. Fulek and J. Kynčl, “The ℤ2-Genus of Kuratowski minors,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, pp. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 793 | OA
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, and M. Szedlák, “On the existence of ordinary triangles,” Computational Geometry: Theory and Applications, vol. 66, pp. 28–31, 2017.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 794 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” Computational Geometry: Theory and Applications, vol. 66, pp. 1–13, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 795 | OA
R. Fulek, J. Kynčl, and D. Pálvölgyi, “Unified Hanani Tutte theorem,” Electronic Journal of Combinatorics, vol. 24, no. 3, 2017.
View | Files available
 
[8]
2017 | Conference Paper | IST-REx-ID: 6517 | OA
R. Fulek, “Embedding graphs into embedded graphs,” presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand, 2017, vol. 92.
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 1113 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” Journal of Graph Algorithms and Applications, vol. 21, no. 1, pp. 135–154, 2017.
View | Files available | DOI | arXiv
 
[6]
2016 | Conference Paper | IST-REx-ID: 1348 | OA
R. Fulek, “Bounded embeddings of graphs in the plane,” presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland, 2016, vol. 9843, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
[5]
2016 | Conference Paper | IST-REx-ID: 1164 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity II,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2016 | Conference Paper | IST-REx-ID: 1165 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
[3]
2015 | Conference Paper | IST-REx-ID: 1595 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA, 2015, vol. 9411, pp. 99–110.
View | Files available | DOI
 
[2]
2015 | Conference Paper | IST-REx-ID: 1596 | OA
R. Fulek and R. Radoičić, “Vertical visibility among parallel polygons in three dimensions,” vol. 9411. Springer, pp. 373–379, 2015.
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1642 | OA
R. Fulek, J. Kynčl, I. Malinovič, and D. Pálvölgyi, “Clustered planarity testing revisited,” Electronic Journal of Combinatorics, vol. 22, no. 4, 2015.
View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed